# SDR AALA202102039004

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 14,046 hours, 5,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Not Reported
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND R1 WINDSHIELD REQUIRES REMOVAL AND REPLACEMENT FOR C CHECK. REMOVED AND REPLACED R1 WINDSHIELD IAW AMM 56-11-11, WORK CARD 2712.
